# SDR SWAA2016092708223

- Difficulty date: September 26, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 64,880 hours, 51,454 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65C316992
- Part serial: E1694
- Condition: Faulty
- Location: Nlg Lock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR FAILED TO RETRACT ON 2 ATTEMPTS IAW QRC. DECLARED AN EMERGENCY AND RETURN TO DEPARTURE.   R & R NOSE LANDING GEAR LOCK ACTUATOR IAW AMM.
